MathSciNet Relay Station
MathSciNet bibliographic data
MR1245395 60J15 (60J45)
Lawler, Gregory F.; Polaski, Thomas W. Harnack inequalities and difference estimates for random walks with infinite range. J. Theoret. Probab. 6 (1993), no. 4, 781–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement